# SDR SWIA200413845

- Difficulty date: September 24, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 6,088 hours, 5,314 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 872
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 6,080 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 WILL NOT ENGAGE.  REMOVED AND REPLACED HSTA AND MOTOR CONTROL UNIT IAW CRJ 200 MM 27-40-00, 27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD.  P/N 7062-3, S/N OFF 884.
